Volume 18, Number 1 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(1): 7-11 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaemi M, Spain P. The Sums and Products of Commuting AC-Operators. IJIEPR. 2007; 18 (1) :7-11
URL: http://ijiepr.iust.ac.ir/article-1-34-en.html

, mghaemi@iust.ac.ir
Abstract:   (6489 Views)

Abstract: In this paper, we exhibit new conditions for the sum of two commuting AC-operators to be again an AC-operator. In particular, this is satisfied on Hilbert space when one of them is a scalar-type spectral operator.

 

     
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb